# SDR ASAA2016112018766

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 34,551 hours, 10,467 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMCS FAILED ON LANDING ROLL. BOTH CDUS TO MENU. RESTORED ON ITS OWN WITHIN 1 MINUTE. GROUNDED - YES. ACCOMPLISHED FMC BITE, REF B737-800 FIM 34-61 TASK 801, BOTH LEFT AND RIGHT FMC LOGGED A "PGM FAULT", IAW FIM 34-61 TASK 807. "OP PROGRAM" SOFTWARE IS CORRECT,
